期刊論文

標題 Improvements over the James-Stein Estimator: A Risk Analysis
學年 81
學期 1
出版(發表)日期 1993/01/01
作品名稱 Improvements over the James-Stein Estimator: A Risk Analysis
作品名稱(其他語言)
著者 Chang, Ching-hui; Lin, Jyh-jiuan; Pal, Nabendu
單位 淡江大學統計學系
出版者 Abingdon: Taylor & Francis
著錄名稱、卷期、頁數 Journal of Statistical Computation and Simulation 48(1-2), pp.117-126
摘要 Consider the problem of estimating a p-variate (p≥3) normal mean vector under the squared error loss when the dispersion matrix is assumed to be the identity matrix. Here we study the risk functions of several estimators which are uniformly better than the James-Stein estimator.
關鍵字 James-Stein Estimator; Squared error loss function; Risk function; Inadmissibility
語言 英文
ISSN 0094-9655
期刊性質
收錄於 SCI
產學合作
通訊作者 Nabendu Pal
審稿制度
國別 英國
公開徵稿
出版型式 紙本